# SDR ABXA020297

- Difficulty date: September 5, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,515 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T3310U207
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 1 PYLON SKIRT, LOWER CHORD MID SECTION, HAD INTERGRANULAR CORROSION.  ALSO FROM MID TO AFT END FOUND SPOTS OF CORROSION.  REPLACED CHORD (ANGLE) IAW SRM 54-51-71.
